# SDR CA140619012

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER COMPLETING A SPRAY MISSION AND WHILE RETURNING TO BASE, UPON REDUCING POWER FOR APPROACH, THE ENGINE FLAMED OUT. A FORCED LANDING WAS MADE IN A FIELD RESULTING IN PROPELLER STRIKE. NO OTHER DAMAGE OCCURRED ON THE AIRCRAFT AND THE PILOT WAS NOT INJURED. THE OPERATOR REPLACED THE PROPELLER AND PERFORMED A GROUND RUN DURING WHICH THE PROBLEM THAT CAUSED THE FLAMEOUT COULD NOT BE REPRODUCED. THE LOCAL AUTHORITIES HAVE REQUESTED THE ENGINE FUEL CONTROL UNIT BE INVESTIGATED. THE UNIT WILL BE SENT TO P&WC. RECOMMENDATION WAS MADE TO REMOVE AND SEND THE ENGINE FOR INSPECTION FOLLOWING PROPELLER STRIKE. PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
